# SDR IPXA2023042092930

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 70,826 hours, 19,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NA
- Part serial: NA
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXIT SIGN ON DOOR 1L FELL OFF WHILE DOOR WAS IN TRANSIT REPEAT WRITE FROM PAGE 295518.R&R L1 EXIT SIGN ASSY OPS GOOD PER MM 33-27-05 ESR IPC 33-27-01-05 #130K.
